# SDR AALA202112103714

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 21,879 hours, 8,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE LIGHT BROKEN AT SEAT 36C. REPLACED EMERGENCY ESCAPE LIGHT AT SEAT 36 C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-01.
